Picture of fish in sea

Open Access research that uses mathematical models to solve ecological problems...

Solving a variety of ecological and biological problems is the focus of marine population modelling research conducted within the Department of Mathematics & Statistics. Here research deploys mathematical models to better understanding issues relating to fish stock management, ecosystem dynamics, ocean currents, and the effects of multispecies interactions within diverse marine ecosystems.

Research work in marine population modelling interfaces with a number of other key research specialisms, including mathematical biology, epidemiology and statistical informatics, where investigations are improving human understanding of the behaviour of infectious diseases, particularly in relation to animal infections; but also the modelling of complex biological processes such as antibiotic prodcution in actinobacteria.

Explore some of the Open Access research from Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2017 | 2008 | 2004
Number of items: 3.

2017

Barmparousis, Christos and Drikakis, Dimitris (2017) Multidimensional quantification of uncertainty and application to a turbulent mixing model. International Journal for Numerical Methods in Fluids, 85 (7). pp. 385-403. ISSN 0271-2091

2008

Mizzi, Simon and Gu, X.J. and Emerson, David and Barber, Robert W. and Reese, Jason (2008) Computational framework for the regularized 20-moment equations for non-equilibrium gas flows. International Journal for Numerical Methods in Fluids, 56 (8). pp. 1433-1439. ISSN 0271-2091

2004

Ferreira, V.G. and Mangiavacchi, N. and Tomé, M.F. and Castelo, A. and Cuminato, J.A. and McKee, S. (2004) Numerical simulation of turbulent free surface flow with two-equation k-e eddy-viscosity models. International Journal for Numerical Methods in Fluids, 44 (4). pp. 347-375. ISSN 0271-2091

This list was generated on Sun Jul 5 21:36:46 2020 BST.